The best antihistamines for sleep are diphenhydramine, Benadryl, and chlorpheniramine. They are not true sleep aids but will have you sleeping like a baby.
Sleep and having comfortable nights have been a key to the human race’s success. Sleep is necessary to maintain good health. For example, sleep prevents the development of tolerance to sedatives, can help consolidate memories and improve overall brain function, promote immune function, and increase growth hormones, among other things.
Antihistamine For Sleeping Pills
In addition to this, sleep is needed for maintaining normal cell metabolism and preventing oxidative stress and inflammation. However, for a lot of people sleeping has become hard to do due to various reasons. The most common reason is an allergy to dust mites or other things that cause histamine release in the body.
There are various antihistamines that you can use to make you comfortable while sleeping. While they won’t give you a sedative effect like Benadryl and other over-the-counter sleep aids, they will help you get a better night’s sleep as they work toward removing the histamine that causes allergic reactions during the night.
List Of Antihistamine For Sleeping Pills
- ACTIVE INGREDIENT: These allergy relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets
- MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold
- ANTIHISTAMINE: Each 25 mg allergy pill packs a powerful dose of allergy-fighting medicine; relieves allergy symptoms for 4-6 hours
- SMALL TABLET SIZE: These mini-tabs are easy to swallow, but each one offers big relief; great size for travel
- NIGHTTIME ALLERGY RELIEF: This allergy medicine calms your sneezing so you can rest; gluten free; for adults and children 6 years and over
Additional Info :
Item Dimensions | |
Height | 3.94 Inches |
Width | 1.87 Inches |
Length | 1.87 Inches |
Weight | 0.011875 Pounds |
Release Date | 2017-07-28T00:00:01Z |
- THE ACTIVE INGREDIENT in Amazon Basic Care Sleep Aid Tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom SleepTabs
- FOCUS ON SLEEP: With a single one-tablet dose, Amazon Basic Care Sleep Aid Tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep. This nighttime sleep aid contains no pain reliever and is gluten free
- TESTED & EFFECTIVE: Clinically tested and proven effective, doxylamine succinate 25 mg sleep aid tablets are for adults and children ages 12 years and older
- NIGHTTIME SLEEP AID: With just one tablet per dose, Amazon Basic Care Sleep Aid Tablets, Doxylamine Succinate Tablets 25 mg help to reduce difficulty in falling asleep. Use as a nighttime sleep aid
- FALL ASLEEP: Sleep is important. One tablet per dose helps to reduce difficulty falling asleep. Gluten free
Additional Info :
Color | White |
Item Dimensions | |
Height | 1.69 Inches |
Width | 2.88 Inches |
Length | 1.63 Inches |
Release Date | 2018-02-01T00:00:01Z |
- INCLUDES: One (1) 80-count bottle of Unisom SleepTabs Nighttime Sleep-aid; one tablet per dose
- FALL ASLEEP 33% FASTER*: Effective sleep aid helps you fall asleep faster* and stay asleep *versus placebo in a clinical study
- NON-HABIT FORMING: SleepTabs are safe if used as directed, non-habit forming and help you sleep through the night and feel recharged without grogginess or lingering side effects
- TRUST UNISOM, THE SLEEP EXPERT: The Pharmacist Recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists’ OTC Recommendations
- FIND A NIGHTTIME SLEEP SOLUTION RIGHT FOR YOU: Millions of people turn to Unisom for a restful night’s sleep; Unisom SleepGels, SleepTabs, SleepMinis, SleepMelts or PM Pain can help you take on your day
Additional Info :
Color | No Artificial Color |
Item Dimensions | |
Height | 3.125 Inches |
Width | 3.06 Inches |
Length | 1.75 Inches |
Release Date | 2015-10-27T00:00:01Z |
- Compare to UNISOM active ingredient.
- Use for occasional sleeplessness; easy to swallow
- Helps you fall asleep fast and stay asleep.
- Adults and children over 12 years: 1 softgel at bedtime (if needed), or as directed by a doctor.
Additional Info :
Item Dimensions | |
Height | 5.4 Inches |
Width | 2.9 Inches |
Length | 2.9 Inches |
- ✅ Uses relief of occasional sleeplessness
- ✅ Active ingredient (in each caplet): Diphenhydramine HCl 25 mg
- ✅ Does not contain Pain Reliever
- ✅ Safe, non-habit-forming: HealthA2Z Sleep Aid can be used for the relief of occasional sleeplessness; this nighttime sleep aid is non-habit forming when used as directed.
- ✅ For adults and children: Each caplet of this adult sleep aid contains 25 mg of diphenhydramine hydrochloride as the active ingredient and can be used by adults and children ages 12 years and older.
Additional Info :
Color | Blue |